# SDR AALA201705039018

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 73,662 hours, 26,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 416N2100730SP
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR EMERGENCY EVACUATION SLIDE COVER  IS LOOSE.  SECURED COVER.  OPERATIONAL CHECK GOOD.
